Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 240315, 23 pages
http://dx.doi.org/10.5402/2012/240315
Research Article

Near Approximations in 𝐺 𝑚 -Closure Spaces

1Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt
2Department of Physics and Mathematics, Faculty of Engineering, Tanta University, Tanta 31111, Egypt
3Department of Mathematics, Faculty of Education Ibn-Al-Haitham, Baghdad University, Baghdad 4150, Iraq

Received 21 December 2011; Accepted 8 February 2012

Academic Editors: I. Doltsinis and H.-T. Hu

Copyright © 2012 M. E. Abd El-Monsef et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Pawlak, “Rough sets,” International Journal of Computer and Information Sciences, vol. 11, no. 5, pp. 341–356, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. Birkhoff, Lattice Theory, American Mathematical Society, New York, NY, USA, 1st edition, 1940.
  3. G. Birkhoff, Lattice Theory, American Mathematical Society, New York, NY, USA, 3rd edition, 1967.
  4. Z. Bonikowski, “A representation theorem for co-diangonalizable al-gebras,” Reports on Mathematical Logic, vol. 38, pp. 13–22, 2004. View at Google Scholar
  5. D. Dikranjan and W. Tholen, Categorical Structure of Closure Operators, vol. 346 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995.
  6. C. Kuratowski, Topolgies, Warsaw, Poland, 1952.
  7. C. Largeron and S. Bonnevay, “A pretopological approach for structural analysis,” Information Sciences, vol. 144, no. 1–4, pp. 169–185, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Shi and K. Liu, “A fuzzy topology for computing the interior, boundary, and exterior of spatial objects quantitatively in GIS,” Computers & Geosciences, vol. 33, no. 7, pp. 898–915, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. W.-Z. Wu and W.-X. Zhang, “Constructive and axiomatic approaches of fuzzy approximation operators,” Information Sciences, vol. 159, no. 3-4, pp. 233–254, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Shokry and Y. Y. Yousif, “Closure operators on graphs,” Australian Journal of Basic and Applied Sciences, vol. 5, no. 11, pp. 1856–1864, 2011. View at Google Scholar
  11. M. Shokry and Y. Y. Yousif, “Connectedness in graphs and Gm-closure spaces,” International Journal of Mathematics and Computer Science, vol. 22, no. 3, pp. 77–86, 2011. View at Google Scholar
  12. B. M. R. Stadler and P. F. Stadler, “Generalized topological spaces in evolutionary theory and combinatorial chemistry,” Journal of Chemical Information and Computer Sciences, vol. 42, no. 3, pp. 577–585, 2002. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Galton, “A generalized topological view of motion in discrete space,” Theoretical Computer Science, vol. 305, no. 1–3, pp. 111–134, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. Z. Bonikowski, E. Bryniarski, and U. Wybraniec-Skardowska, “Extensions and intentions in the rough set theory,” Information Sciences, vol. 107, no. 1–4, pp. 149–167, 1998. View at Publisher · View at Google Scholar
  15. Z. Pawlak, Rough Sets, Theoretical Aspects of Reasoning about Data, Kluwer Academic, Boston, Mass, USA, 1991. View at Zentralblatt MATH
  16. T. Y. Lin, “Topological and fuzzy rough sets,” in Decision Support by Experience—Application of the Rough Sets Theory, R. Slowinski, Ed., pp. 287–304, Kluwer Academic Publishers, 1992. View at Google Scholar
  17. M. H. Stone, “Applications of the theory of Boolean rings to general topology,” Transactions of the American Mathematical Society, vol. 41, no. 3, pp. 375–481, 1937. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. N. Levine, “Semi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, pp. 36–41, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deeb, “On pre continuous and weak pre continuous mappings,” Proceedings of the Mathematical and Physical Society of Egypt, vol. 53, pp. 47–53, 1982. View at Google Scholar
  20. A. A. El-Atik, A study of some types of mappings on topological spaces, M.S. thesis, Tanta University, Tanta, Egypt, 1997.
  21. D. Andrijević, “On b-open sets,” Matematichki Vesnik, vol. 48, no. 1-2, pp. 59–64, 1996. View at Google Scholar
  22. O. Njȧstad, “On some classes of nearly open sets,” Pacific Journal of Mathematics, vol. 15, pp. 961–970, 1956. View at Google Scholar
  23. M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, “β-open sets and β-continuous mapping,” Bulletin of the Faculty of Science. Assiut University, vol. 12, no. 1, pp. 77–90, 1983. View at Google Scholar
  24. D. Andrijevic, “Semi-preopen sets,,” Matematichki Vesnik, vol. 38, pp. 24–32, 1986. View at Google Scholar · View at Zentralblatt MATH